Residue complexes over noncommutative rings

Amnon Yekutieli, James J. Zhang

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Residue complexes were introduced by Grothendieck in algebraic geometry. These are canonical complexes of injective modules that enjoy remarkable functorial properties (traces). In this paper we study residue complexes over noncommutative rings. These objects have a more intricate structure than in the commutative case, since they are complexes of bimodules. We develop methods to prove uniqueness, existence and functoriality of residue complexes. For a polynomial identity algebra over a field (admitting a Noetherian connected filtration) we prove existence of the residue complex and describe its structure in detail.

Original languageEnglish
Pages (from-to)451-493
Number of pages43
JournalJournal of Algebra
Volume259
Issue number2
DOIs
StatePublished - 15 Jan 2003

Keywords

  • Auslander condition
  • Cousin complexes
  • Dualizing complexes
  • Noncommutative rings

Fingerprint

Dive into the research topics of 'Residue complexes over noncommutative rings'. Together they form a unique fingerprint.

Cite this